Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 7, NWS Memphis, TN

March 31, 20154 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2015, 4:28 PM CDT for 4 counties in Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 4:28 PM CDT (21:28 UTC)
Expired
Mar 31, 2015, 5:15 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Calhoun County, MS, Chickasaw County, MS, Lafayette County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KMEG 312128
SVRMEG
MSC013-017-071-115-312215-
/O.NEW.KMEG.SV.W.0007.150331T2128Z-150331T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 428 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BANNER...
  OR 15 MILES EAST OF WATER VALLEY...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PONTOTOC...HOUSTON...TRACE STATE PARK...BRUCE...PITTSBORO...
  HOULKA...TULA...TROY...FURRS...RANDOLPH...PARIS...BANNER...
  THAXTON...NEW HOULKA...ALGOMA...TOCCOPOLA...SAREPTA...LOYD...NIXON
  AND ELLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3396 8951 3432 8952 3428 8883 3384 8883
TIME...MOT...LOC 2128Z 291DEG 38KT 3416 8936 

$$
2 follow-up statements
660 
WWUS54 KMEG 312154
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT TUE MAR 31 2015

MSC013-017-071-312203-
/O.CAN.KMEG.SV.W.0007.000000T0000Z-150331T2215Z/
CHICKASAW MS-CALHOUN MS-LAFAYETTE MS-

454 PM CDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHICKASAW...
NORTHERN CALHOUN AND SOUTHEASTERN LAFAYETTE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3408 8924 3430 8925 3428 8883 3408 8883
TIME...MOT...LOC 2153Z 269DEG 20KT 3420 8923 

$$

MSC115-312215-
/O.CON.KMEG.SV.W.0007.000000T0000Z-150331T2215Z/
PONTOTOC MS-
454 PM CDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR PONTOTOC COUNTY...

AT 453 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR RANDOLPH...OR 12 MILES WEST OF
PONTOTOC...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PONTOTOC...TRACE STATE PARK...FURRS...RANDOLPH...TROY...THAXTON...
ALGOMA...TOCCOPOLA...CHIWAPA...NIXON...ROBBS...ROUGH EDGE...
PANNELL...WALLFIELD AND MATTHEWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3408 8924 3430 8925 3428 8883 3408 8883
TIME...MOT...LOC 2153Z 269DEG 20KT 3420 8923 

$$
892 
WWUS54 KMEG 312205
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT TUE MAR 31 2015

MSC115-312215-
/O.EXP.KMEG.SV.W.0007.000000T0000Z-150331T2215Z/
PONTOTOC MS-
505 PM CDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR PONTOTOC COUNTY WILL EXPIRE AT
515 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3408 8924 3430 8925 3428 8883 3408 8883
TIME...MOT...LOC 2155Z 291DEG 38KT 3420 8923 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:54 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 31, 3:54 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT TUE MAR 31 2015

.DISCUSSION...
AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON.
GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE
ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE
ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES
PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO
575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM
SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO
2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH.

EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY
TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY
LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER
NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW
SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME
ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO
WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT.

WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE
RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP
INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING
3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND
NORTHWEST MS DELTA.

UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE
APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS
RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST
CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL
SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS.
FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE
HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY.
PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND
ADVISORY CRITERIA.

DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE
MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT
WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE
DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE
DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON.

PWB

&&

.AVIATION...
18Z TAF CYCLE

VFR CONDITIONS THIS AFTERNOON WILL GRADUALLY DETERIORATE TEMPORARILY
TO MVFR/IFR CONDITIONS LATE THIS AFTERNOON TOWARDS EARLY EVENING
AS SHOWERS AND THUNDERSTORMS DEVELOP ALONG A SURFACE BOUNDARY.
BEST CHANCES FOR SHRA/TSRA WILL BE AT MEM/TUP. LOW CLOUDS AND
PATCHY FOG MAY DEVELOP AT MEM/TUP LATE TONIGHT TOWARDS WEDNESDAY
MORNING.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 2:51 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT TUE MAR 31 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
251 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...
MAINLY SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON AND
SAVANNAH TENNESSEE. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER
THREAT...WITH DAMAGING WINDS A SECONDARY THREAT.

NORTH OF THE SLIGHT RISK AREA...STRONG THUNDERSTORMS WILL
POSSIBLE THROUGH THIS EVENING OVER FAR NORTHEASTERN ARKANSAS...
THROUGH THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
WEDNESDAY AND THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE
WITH THE PASSAGE OF A COLD FRONT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED AT ANY TIME THROUGH FRIDAY.

PWB

In the hours before

Special weather statement, Mar 31, 3:09 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT TUE MAR 31 2015

MSZ012-013-021-022-312045-
CALHOUN MS-PANOLA MS-YALOBUSHA MS-LAFAYETTE MS-
309 PM CDT TUE MAR 31 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 345 PM CDT FOR...

AT 308 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER NEAR VELMA...OR NEAR WATER VALLEY...MOVING EAST AT 55 MPH.

PEOPLE IN NORTHWESTERN CALHOUN...SOUTHEASTERN PANOLA...NORTHERN
YALOBUSHA AND SOUTHWESTERN LAFAYETTE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3405 8991 3428 8977 3420 8941 3399 8951
TIME...MOT...LOC 2008Z 273DEG 47KT 3411 8964
Local storm report, Mar 31, 3:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 SW WATER VALLEY       34.08N 89.73W
03/31/2015  E1.00 INCH       YALOBUSHA          MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WATER VALLEY.

&&

AJC
Special weather statement, Mar 31, 3:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
322 PM CDT TUE MAR 31 2015

MSZ006-312100-
TISHOMINGO MS-
322 PM CDT TUE MAR 31 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...

CENTRAL TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
NEAR MIDWAY AT 320 PM CDT...MOVING EAST AT 35 MPH.

PEOPLE IN CENTRAL TISHOMINGO COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN MISSISSIPPI.

LAT...LON 3457 8814 3464 8833 3471 8833 3482 8828
      3478 8811
TIME...MOT...LOC 2020Z 290DEG 29KT 3471 8824

JPM3
Local storm report, Mar 31, 3:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             LAMBROOK                34.33N 90.97W
03/31/2015  E1.75 INCH       PHILLIPS           AR   PUBLIC

            GOLF BALL SIZE HAIL IN LAMBROOK, AR.

&&

AJC
Local storm report, Mar 31, 3:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             6 W BRUCE               33.99N 89.45W
03/31/2015  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BRUCE.

&&

AJC
Local storm report, Mar 31, 4:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
404 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 WSW CLARKSDALE        34.17N 90.67W
03/31/2015  E2.75 INCH       COAHOMA            MS   PUBLIC

            BASEBALL SIZE HAIL NEAR CLARKSDALE.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:09 PM CDTSpecial Weather StatementMEGYalobusha36 min
Mar 31, 3:17 PM CDTSevere Thunderstorm WarningMEGCoahoma43 min
Mar 31, 3:17 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha28 min
Mar 31, 3:22 PM CDTSpecial Weather StatementMEGTishomingo38 min
Mar 31, 3:46 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha12 min
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie48 min
Mar 31, 5:17 PM CDTSevere Thunderstorm WarningMEGUnion43 min
Mar 31, 5:47 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo43 min
Mar 31, 5:55 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Tippah, Union28 min
Mar 31, 6:09 PM CDTFlash Flood WarningMEGTishomingo6 hr
Mar 31, 6:21 PM CDTSevere Thunderstorm WarningMEGTishomingo39 min
Mar 31, 6:54 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.